MathSciNet Relay Station
MathSciNet bibliographic data
MR72460 (17,288b) 56.0X
Fine, N. J.; Schweigert, G. E. On the group of homeomorphisms of an arc. Ann. of Math. (2) 62 (1955), 237–253.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement